# SDR V0XD20220405001

- Difficulty date: April 5, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N550NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15323
- Aircraft time: 17,508 hours, 16,055 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Skin
- Part number: CC670121154
- Part serial: NA
- Condition: Damaged
- Location: Zone 600
- Part time: 17,508 hours, 16,055 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING INBD FIXED LE PANEL APPX SS48, CORRECTIVE ACTION: DRESS BACK TO ORIGINAL CONTOUR PERFORMED HFEC TO REWORKED AREA NO FURTHER DEFECTS NOTED. THIS IS CONSIDERED AS PERMANANT REPAIR IAW O;LIVER WYMAN CAVOK EA 21-C9-57-1296 NO DTE REQUIRED
